Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567513
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Zbigniew Semadeni
Title: Schauder bases in Banach spaces of continuous functions
Additional book information: Lecture Notes in Mathematics, vol. 918, Springer-Vedag, Berlin, 1982, v + 135 pp., $9.80. ISBN 3-5401-1481-5.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Stanislaw J. Szarek
Journal: Bull. Amer. Math. Soc. 11 (1984), 244-246